What is the recent news on Crestor all about?
In March of 2004, the activist group Public Citizen complained to the US Food and Drug Administration (FDA) that a condition called rhabdomyolysis was occurring more frequently with Crestor than with other statins.
Rhabdomyolysis is a serious condition that involves muscle damage and affects the kidneys. This condition is known to be a very rare side effect of all currently marketed statins, the class of cholesterol medication that includes Crestor. In medical circles, "very rare" is defined as occurring in fewer than 1 in 10,000 cases.
As with all other currently marketed statins, the rate of rhabdomyolysis with Crestor is very rare-less than 1 in 10,000.
The information on this page is meant to provide a general overview of the law. The laws in your state and/or city may deviate significantly from those described here. If you have specific questions related to your situation you should speak with a local attorney.
Additional Crestor Articles
- What is Crestor?
- What is Crestor used for?
- How does Crestor work?
- Is Crestor right for you?
- I'm trying to get pregnant, can I take Crestor?
- What should I tell my health care provider before taking Crestor?
- What other drugs affect Crestor?
- What are some possible side effects of Crestor?
- Why are news organizations still covering something that happened months ago?
- What is the problem with Crestor?
- Someone I know was just switched off of Crestor-should I stop taking mine?
- How do I know if I'm one of the people at risk for rhabdomyolysis?
- Is there any truth to the report of a death from rhabdomyolysis while using Crestor?
- Is it still safe for me to take Crestor?
- Is this a similar situation to what happened with Baycol® (cerivastatin), the cholesterol drug that was withdrawn from the market?
- What are the grounds for a Crestor lawsuit?
- Is there a time limit to file a Crestor side-effect lawsuit?
- What firms handle Crestor law suits?
- Who are the Crestor lawsuits filed against?
- Should I contact the manufacturer AstraZeneca about my Crestor side-effect symptoms?